| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 9, 2015, no. 1-4


M. Viji, R. S. Chakravarti
      Indecomposability of incidence algebras
      International Journal of Algebra, Vol. 9, 2015, no. 1, 1-6
      http://dx.doi.org/10.12988/ija.2015.411112

Takayuki Hibi, Ayesha Asloob Qureshi, Akihiro Shikama
      A Koszul filtration for the second squarefree Veronese subring
      International Journal of Algebra, Vol. 9, 2015, no. 1, 7-14
      http://dx.doi.org/10.12988/ija.2015.410102

Abdul Nadim Khan, Mohammad Shadab Khan, Shakir Ali
      A note on Jordan left *-centralizers in rings with involution
      International Journal of Algebra, Vol. 9, 2015, no. 1, 15-23
      http://dx.doi.org/10.12988/ija.2015.411107

Martin Ortiz-Morales, Saul Diaz-Alvarado
      Linear filters and hereditary torsion theories in functor categories
      International Journal of Algebra, Vol. 9, 2015, no. 1, 25-41
      http://dx.doi.org/10.12988/ija.2015.411110

Rados Bakic
      Arithmetical condition for normality and subnormality in finite groups
      International Journal of Algebra, Vol. 9, 2015, no. 1, 43-45
      http://dx.doi.org/10.12988/ija.2015.411117

Jianguo Chen, Guoxiang Wei, Huaguo Shi, Fengqing Li
      Some results about very good homomorphisms between hypergroups
      International Journal of Algebra, Vol. 9, 2015, no. 1, 47-52
      http://dx.doi.org/10.12988/ija.2015.411122

Antonio Gonzalez Fernandez, Rodrigo Jimenez Correa, Jesus Efren Perez Terrazas
      On almost simple transcendental field extensions
      International Journal of Algebra, Vol. 9, 2015, no. 2, 53-58
      http://dx.doi.org/10.12988/ija.2015.412123

Mohamed Sarrage, Hayssam Ezzaldine, Houssam Khalil, Nidal Ali
      Witt groups of smooth toric surfaces
      International Journal of Algebra, Vol. 9, 2015, no. 2, 59-66
      http://dx.doi.org/10.12988/ija.2015.412113

Nidal Ali, Mohamed Sarrage, Hayssam Ezzaldine, Houssam Khalil
      Generic polynomial of integers and applications
      International Journal of Algebra, Vol. 9, 2015, no. 2, 67-78
      http://dx.doi.org/10.12988/ija.2015.412115

K. Moinuddin, D. Madhusudana Rao
      A novel approach: soft groups
      International Journal of Algebra, Vol. 9, 2015, no. 2, 79-83
      http://dx.doi.org/10.12988/ija.2015.412121

Xinyang Feng
      Group congruences on Q-regular semigroups
      International Journal of Algebra, Vol. 9, 2015, no. 2, 85-91
      http://dx.doi.org/10.12988/ija.2015.511

Jean-Claude Douai, Mohamed Abdallahi Ould Beddi
      Elementary obstruction and non abelian 2-cohomology
      International Journal of Algebra, Vol. 9, 2015, no. 2, 93-99
      http://dx.doi.org/10.12988/ija.2015.514

Owino Maurice Oduor, Musoga Christopher
      On the regular elements of a class of commutative completely primary finite rings
      International Journal of Algebra, Vol. 9, 2015, no. 3, 101-107
      http://dx.doi.org/10.12988/ija.2015.516

Shaojun Dai, Jing Chen, Zhenzhen Song
      Block transitive 2-(v,k,1) designs and two-dimensional projective linear groups
      International Journal of Algebra, Vol. 9, 2015, no. 3, 109-114
      http://dx.doi.org/10.12988/ija.2015.528

Abdullah Dertli, Yasemin Cengellenmis, Senol Eren
      Quantum codes over the ring F_2 + uF_2 + u^2F_2 + ... + u^mF_2
      International Journal of Algebra, Vol. 9, 2015, no. 3, 115-121
      http://dx.doi.org/10.12988/ija.2015.529

Yanita
      Sequence generator of two second homotopy modules
      International Journal of Algebra, Vol. 9, 2015, no. 3, 123-129
      http://dx.doi.org/10.12988/ija.2015.515

Javier Diaz-Vargas, Carlos Jacob Rubio-Barrios, Horacio Tapia-Recillas
      Self-invertible cubic (quartic) permutation polynomials over Z_p^n with p > 7 (p > 17) a prime and Grobner bases
      International Journal of Algebra, Vol. 9, 2015, no. 3, 131-145
      http://dx.doi.org/10.12988/ija.2015.5210

Surajo Sulaiman
      T-noncosingular Abelian groups
      International Journal of Algebra, Vol. 9, 2015, no. 3, 147-153
      http://dx.doi.org/10.12988/ija.2015.512

Karina Kfouri Sartori, Sergio Mota Alves, Vinicius Augusto Takahashi Arakawa
      The standard identity on M_n(E) in characteristic p>2
      International Journal of Algebra, Vol. 9, 2015, no. 4, 155-158
      http://dx.doi.org/10.12988/ija.2015.527

M. Z. Wu
      A class of quasifiliform Lie algebras
      International Journal of Algebra, Vol. 9, 2015, no. 4, 159-164
      http://dx.doi.org/10.12988/ija.2015.5316

Jonas Goncalves Lopes
      Characterizations of strongly associative group algebras
      International Journal of Algebra, Vol. 9, 2015, no. 4, 165-178
      http://dx.doi.org/10.12988/ija.2015.5317

Parvesh Kumari, R. K. Sharma
      Unit group of Z_2D_{10}
      International Journal of Algebra, Vol. 9, 2015, no. 4, 179-183
      http://dx.doi.org/10.12988/ija.2015.5420

M. E. Charkani, S. Bouarga
      Polynomial solution of Sylvester matrix equation
      International Journal of Algebra, Vol. 9, 2015, no. 4, 185-194
      http://dx.doi.org/10.12988/ija.2015.5311

Akihiro Shikama
      Toric rings of nonsimple polyominoes
      International Journal of Algebra, Vol. 9, 2015, no. 4, 195-201
      http://dx.doi.org/10.12988/ija.2015.5312

Notice
      Retraction notice
      International Journal of Algebra, Vol. 9, 2015, no. 4, 203
      http://dx.doi.org/10.12988/ija.2015.5121


Journals | Books | Author guidelines